MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ELCTRD,MRI ECG,QUTRD.CV,10/BOX

PHILIPS MEDICAL SYSTEMS ELCTRD,MRI ECG,QUTRD.CV,10/BOX
Model Number 9371A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the patient developed a rash, described as flat, red, and pruritic, which followed the margins of the ecg quatrode patch.The device was in use at time of event.A serious injury of the patient was reported.
 
Additional Manufacturer Narrative
The cause of the reported problem was confirmed to be the patient¿s hypersensitivity to the conductivity gel, which was unknown until exposed.Based on the ifu, the appropriate choice of electrode in relation to the patients' weight was the neonatal electrode not the standard electrode.Although, the neonatal electrode could not have prevented the allergic reaction, it would have covered a smaller region the patient's chest.The customer claimed they were unable to get the neonatal patches for over a year due to them being on backorder.We were informed by the customer that the device was not available for evaluation.Without the material being returned, we are not able to perform further evaluation.The patient was given zyrtec, hydrocortisone topical 1% cream, and oral cetirizine to treat rash and itchiness for presumed contact dermatitis.The redness eventually decreased with time and treatment.

Brand Name
ELCTRD,MRI ECG,QUTRD.CV,10/BOX
Common Device Name
ELCTRD,MRI ECG,QUTRD.CV,10/BOX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16771092
Report Number1218950-2023-00241
Device Sequence Number20429669
Product Code MWI
UDI-Device Identifier10884838101927
UDI-Public10884838101927
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9371A
Device Catalogue Number9371A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 MO
Patient SexFemale
Patient Weight7 KG